A 23-year-old female asked:
Disclaimer

i have been on the hy-aan contraceptive for almost two months now. i finished my period on the 27th july. i had sexual intercourse on the 3rd august and the day after i started bleeding and still am. should i be worried about the bleeding.

1 doctor answer
Dr. Shameela Collier
Specializes in Family Medicine
Visit Doctor: Abnormal bleeding is a known side effect of your contraceptive, however it is always reason for concern. I suggest you consult your doctor soonest.
Answered on Aug 12, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Claudine nandi Lee
Specializes in General Practice
Hi,: This can happen and it can be normal, however when last did you have a papsmear? I think if longer than 1 year definitley worth having one - most of u ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Clarence Grim
56 years experience Endocrinology
Periods stopped pill: First issue is are you pregnant. If not this is fairly common after stopping BCP.
A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
This : This bleeding is likely secondary to your hymen being torn. It is normal for bleeding to last a few days and start to taper off. If you are still blee ... Read More
A female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month